| Model Number |
P8.5-80B275 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received that a revision procedure was performed due to the patient hearing a "sound from the leg" and then experiencing pain.Additionally, it was reported that the nail was broken.
Additional Manufacturer Narrative
The device has been received and is pending evaluation.The root cause is unable to be determined at this time.A supplemental report will be submitted following the device evaluation.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned precice nail revealed that the housing tube has broken at the middle of the nail.Manufacturing records were reviewed and confirmed the device passed all inspection criteria.The inspection data for the housing tube lot was reviewed and found that parts met design specifications per the engineering drawings.Based on the reported information provided and the type of breakage observed, it is likely the nail fractured due to stress generated from patient weight bearing activities.Device labeling review: per the precice instructions for use: the precice nail cannot withstand the stresses of full weight bearing or fatigue failure.Patients should utilize external support, and/or restrict activities as directed by the physician until consolidation occurs.